# SDR UALA2009052701523

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 47,347 hours, 29,798 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECK OKAY.
